# SDR DALA2023050103356

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 60,488 hours, 28,775 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3275 - MISC/DE - INBOUND TO ATL DUE TO HOT BRAKE INDICATION AFTER TAKEOFF IN SAT. CORRECTIVE ACTION: PERFORMED BRAKE OVERHEAT INSPECTION, NO DEFECTS NOTED. OK FOR SERVICE. (4743900)
